# SDR DALA1134983129

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 2,989 hours, 1,705 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR RIB 5 AFT PINTLE FWD LUG BORE OVERSIZED BEYOND MAX ALLOWABLE REWORK DIM PER AMDS 5726-01018-02B MACHINE BORE PER ERA 492631-14AD FINAL BORE SIZE AFTER INSURANCE CUT IS 3.9265.
